MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED (CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE

NATUS MEDICAL INCORPORATED (CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number 110-4B
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported by a user facility in (b)(6): for 2 patients the camino icp probes showed significant deviations in the values compared to already existing measurements (evd).Medical device failure: yes.Product in contact with patient? : yes.Is patient injury or death alleged?: no.Did the event lead to significant increase in surgery time? : no.Is product being returned?: yes.Additional information has been requested.
 
Additional Manufacturer Narrative
Follow-up #1 (b)(6) 2019: corrected data: -lot number for device.-street name contact office and manufacturing site.Added data: -expiration date for device.-device manufacture date.Additional incident information received: -on (b)(6) 2018, a user facility adverse event report was received from bfarm.It provided the following additional information regarding the incident (translated from german): "both camino probes show extreme differences of the icp in comparison to already existing measure." related device complaint number and mdr: (b)(4).Based on the incident information provided by the reporters as well as examination of the returned device, natus has completed its investigation.The investigation included: methods: -evaluation of actual device, -review of complaints history, -device history record review, -review of past capas/capa determination.Results: -the returned device showed evidence of use.The device was functionally tested and the catheter met performance criteria.-based on the complaint description, a review of complaints was performed using the following key words "integ-reading" in the search criteria.The review of catheter complaints from nov-2016 through nov-2018 found three (3) confirmed complaints during this time.-the dhr for the catheter was reviewed and no anomalies that could be associated with the complaint incident were observed.-a review of capas initiated within the past 24 months were reviewed to determine if any capas were generated specifically related to the customer's complaint.The review found zero (0) capas where the scope is related to this complaint incident.Based on incident rate and assessed risk captured in the risk management file, no capa initation required.The complaint was not confirmed and is now considered closed.

Brand Name
(CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center blvd
san diego CA 92121
MDR Report Key7778446
Report Number2023988-2018-00043
Device Sequence Number11082643
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/11/2020
Device Model Number110-4B
Device Catalogue Number1104B
Device Lot Number111DRX372993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1